Equivariant harmonic cylinders


Burstall, Francis E. ; Kilian, Martin


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: The Quarterly Journal of Mathematics
Volume: 57
Issue number: 4
Page range: 449-468
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0033-5606
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Burstall, Francis E. ; Kilian, Martin (2006) Equivariant harmonic cylinders. The Quarterly Journal of Mathematics Oxford 57 4 449-468 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item